top of page
  • WGON

Sudden Tragic Death of a Baby from Cardiac Conditions

( Independent Sentinel )


The sudden death of a six-month-old baby from circulatory and cardiac conditions should raise alarms. The baby died ten days after receiving four vaccines. The shots included the new EUA jab.


The baby experienced “Shock-associated circulatory or cardiac conditions.” It was an “unexpected death…taking a nap in the afternoon and found pulseless in a crib.”

In addition to the coronavirus vaccine, the baby received the following on September 16, 2022, and died on the 26th:
  • Pediarix (DTAP + HEPB + IPV) from GlaxoSmithKline

  • FluLaval Seasonal Quadrivalent Influenza from GlaxoSmithKline

  • PREVNAR13 from Pfizer/Wyeth

  • RotaTeq (Rotavirus) from Merck (also mRNA)

The baby had an ear infection at the time.


Texas Lindsey reported it on Twitter. She said, “this democide must end.” Democide is a term coined by political scientist Rudolf Rummel and means murder by the government.

We aren’t saying we know that is the case or the vaccine caused it, but we would like it looked into. Certainly, all those shots simultaneously while the baby has an ear infection is concerning.


We don’t doubt the doctor followed the government’s recommendations. The sudden death was reported to VAERS on October 15th, and the information was released on January 13th.


🚩 A 6 mo. old baby died in its sleep—just 10 days after receiving 4 vaccines and the new EUA gene therapeutic all at once. This democide must end.https://t.co/omUxXrC0KV pic.twitter.com/sB61tzZGs9 — TexasLindsay™ (@TexasLindsay_) January 22, 2023
30 views0 comments
bottom of page